Advertisement

Siberian Mathematical Journal

, Volume 26, Issue 2, pp 271–277 | Cite as

Nilpotent elements of a free Jordan algebra

  • Yu. A. Medvedev
Article

Keywords

Jordan Algebra Nilpotent Element 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

Literature Cited

  1. 1.
    I. M. Mikheev, “On an identity in right-alternative rings,” Algebra Logika,3, No. 3, 357–366 (1969).Google Scholar
  2. 2.
    A. A. Nikitin, “Almost alternative algebras,” Algebra Logika,13, No. 5, 501–533 (1974).Google Scholar
  3. 3.
    M. Humm and E. Kleinfeld, “On free alternative rings,” J. Comb. Theory,2, No. 2, 140–144 (1967).Google Scholar
  4. 4.
    Dnestrov's Notebook [in Russian], Novosibirsk (1976).Google Scholar
  5. 5.
    E. I. Zel'manov, “On prime Jordan algebras,” Algebra Logika,18, No. 2, 162–175 (1979).Google Scholar
  6. 6.
    E. I. Zel'manov, “On prime Jordan algebras. II,” Sib. Mat. Zh.,26, No. 5, 50–61 (1984).Google Scholar
  7. 7.
    E. I. Zel'manov, “Absolute divisors of zero and algebraic Jordan algebras,” Sib. Mat. Zh.,26, No. 6, 100–116 (1982).Google Scholar
  8. 8.
    V. G. Skosyrskii, “Jordan algebras with minimality condition for two-sided ideals,” Preprint, Mathematics Institute, Siberian Branch, Academy of Sciences of the USSR, Novosibirsk (1981).Google Scholar

Copyright information

© Plenum Publishing Corporation 1985

Authors and Affiliations

  • Yu. A. Medvedev

There are no affiliations available

Personalised recommendations